# SDR ASAA9880041

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Part number: 4928806503
- Condition: Bent
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE L1 DOOR HOLD OPEN HOOK WAS FOUND BENT.  REPLACED THE DOOR HOLD OPEN HOOK AND OPERATED NORMALLY.  (M)
